# SDR 2024FA0000441

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: General aviation
- Engine: Ge GENX1B54
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 2305M35G05
- Part serial: NA
- Condition: Wrong Part
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GENX-1B ENGINE WITH SERIAL NUMBER 956339, PROPERTY OF UNITED AIRLINES UNDERWENT MAINTENANCE AT GE. (EM4Y). OUR ENGINE RECORDS INDICATE THIS ENGINE WAS ASSEMBLED WITH 49EA. BLADES P/N 2305M35G12 (NEW MATERIAL) AND 13EA. BLADES P/N 2305M35G05 (REPAIRED MATERIAL) ORIGINAL FROM THE ENGINE. THAT ENGINE WAS DELIVERED TO UNITED AIRLINES ON DEC 11TH, 2023. HPT STG 2 BLADES P/N 2305M35G05 AND G12 ARE NOT CERTIFIED TO BE MIXED – IT IS NOT A CERTIFIED CONFIGURATION.  THE CONDITION WAS REVIEWED FOR POTENTIAL IMPACT ON CONTINUED SAFE OPERATION BY GE AEROSPACE ENGINEERING AND IT WAS DETERMINED THAT IT IS NOT AN IMMEDIATE SAFETY CONCERN. HOWEVER, IT MAY RESULT IN THE INCREASED PROBABILITY OF AN IN-FLIGHT SHUT DOWN (IFSD). DUE TO THIS INCREASED EXPOSURE, GE AEROSPACE RECOMMENDS ENGINE REMOVAL AT THE NEXT AVAILABLE OPPORTUNITY AND NO LATER THAN 10 CYCLES. VERIFICATION OF CEASE OF NONCOMPLIANCE: AFTER THE IDENTIFICATION OF THE DISCREPANCY, A COMPREHENSIVE REVIEW WAS CONDUCTED WITHIN THE DATABASE OF ALL GENX-1B ENGINES THAT UNDERWENT MAINTENANCE AT GE CELMA TO LOOK FOR THE OCCURRENCE OF ANY OTHER MISCONFIGURATIONS INVOLVING HPT STAGE 2 BLADES OR GENX-1B ENGINES STILL UNDERGOING MAINTENANCE AT GE CELMA AND NO OTHER INCORRECT PN INTERMIXING AFFECTING ANY OTHER US PRODUCT WAS FOUND. PROBLEM WAS CONTAINED.
